Journal of Symbolic Logic

The geometry of Hrushovski constructions, II. The strongly minimal case.

David M. Evans and Marco S. Ferreira

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate the isomorphism types of combinatorial geometries arising from Hrushovski's flat strongly minimal structures and answer some questions from Hrushovski's original paper.

Article information

Source
J. Symbolic Logic, Volume 77, Issue 1 (2012), 337-349.

Dates
First available in Project Euclid: 20 January 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1327068707

Digital Object Identifier
doi:10.2178/jsl/1327068707

Mathematical Reviews number (MathSciNet)
MR2951645

Zentralblatt MATH identifier
1245.03051

Subjects
Primary: 03C45, 03C30, 03C13

Keywords
Stongly minimal set Hrushovski construction predimension

Citation

Evans, David M.; Ferreira, Marco S. The geometry of Hrushovski constructions, II. The strongly minimal case. J. Symbolic Logic 77 (2012), no. 1, 337--349. doi:10.2178/jsl/1327068707. https://projecteuclid.org/euclid.jsl/1327068707


Export citation

References

  • John T. Baldwin and Niandong Shi Stable generic structures, Annals of Pure and Applied Logic, vol. 79(1996), pp. 1–35.
  • David M. Evans and Marco S. Ferreira The geometry of Hrushovski constructions, I. The uncollapsed case., Annals of Pure and Applied Logic, vol. 162(2011), pp. 474–488.
  • Marco S. Ferreira Geometries of Hrushovski constructions, Ph.D. thesis, UEA, Norwich,2009.
  • Assaf Hasson Some questions concerning Hrushovski's amalgamation constructions, Journal of the Institute of Mathematics of Jussieu, vol. 7(2008), pp. 793–823.
  • Ehud Hrushovski A new strongly minimal set, Annals of Pure and Applied Logic, vol. 62(1993), pp. 147–166.
  • Anand Pillay Geometric stability theory, Oxford Logic Guides, vol. 32, Oxford University Press,1996.
  • Frank O. Wagner Relational structures and dimensions, Automorphism groups of first-order structures (R. Kaye and D. Macpherson, editors), Oxford University Press, Oxford,1994, pp. 153–180.